Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 18, Number 2

All articles in this issue are freely accessible.

Quasianalyticity and pluripolarity
Dan Coman, Norman Levenberg and Evgeny A. Poletsky.
J. Amer. Math. Soc. 18 (2005), 239-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137977
The affine Plateau problem
Neil S. Trudinger and Xu-Jia Wang.
J. Amer. Math. Soc. 18 (2005), 253-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137978
Green currents for holomorphic automorphisms of compact Kähler manifolds
Tien-Cuong Dinh and Nessim Sibony.
J. Amer. Math. Soc. 18 (2005), 291-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137979
Enumerative tropical algebraic geometry in $\mathbb{R}^{2}$
Grigory Mikhalkin.
J. Amer. Math. Soc. 18 (2005), 313-377
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2137980
The hypoelliptic Laplacian on the cotangent bundle
Jean-Michel Bismut.
J. Amer. Math. Soc. 18 (2005), 379-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137981
Mordell’s exponential sum estimate revisited
J. Bourgain.
J. Amer. Math. Soc. 18 (2005), 477-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137982